CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
jkhud Views: 54,368
Published: 15 years ago
 
This is a reply to # 69,720

Re: Mirena IUD Side Effects


WOW! I am so glad I found this info! I've had Mirena for about 2 years and I'm going to have it removed this month. Insertion was not a problem, I felt a little bit of cramping and it was over, it was so easy. Problems I've experienced are breast tenderness - I've increased 2 cup sizes (I'm not happy about it), acne, WEIGHT GAIN, no sex drive, tired all the time. I don't have a clue what I'm going to use for birth control now, I'm done putting the chemicals into my body. When I went for my first check-up after insertion and asked about the breast tenderness and my doc laughed it off. I think this IUD has many side effects that the company won't admit to. Look at this board - so many people have complained of weight gain, lack of sex drive, and acne. I don't think it's a coincidence. My IUD is outta here!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.875 sec, (1)